Risk parity optimality

Gregg S. Fisher, Philip Z. Maymin, Zakhar G. Maymin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)42-56
Number of pages15
JournalJournal of Portfolio Management
Volume41
Issue number2
DOIs
StatePublished - Dec 1 2015

ASJC Scopus subject areas

  • Accounting
  • Business, Management and Accounting(all)
  • Finance
  • Economics and Econometrics

Cite this

Fisher, G. S., Maymin, P. Z., & Maymin, Z. G. (2015). Risk parity optimality. Journal of Portfolio Management, 41(2), 42-56. https://doi.org/10.3905/jpm.2015.41.2.042